# SDR VNAA0401012

- Difficulty date: January 23, 2004
- Submitted: February 4, 2004
- Operation: Air carrier
- Aircraft: N213PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7879
- Aircraft time: 237 hours, 203 cycles
- Engine: Ge CF343B1
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI, CREW RECEIVED A CARGO DOOR LIGHT MESSAGE.  AIRCRAFT THEN RETURNED TO BLOCK.  MAINTENANCE THEN DEFERRED THE CARGO DOOR INDICATION IN ACCORDANCE WITH 52-70-4 CODE C.
